The conferences at Barcelona, Milan, New Haven, San Diego and Tokyo: Edited by Felix Kubler, Cuong Le Van, Ross Star and Manabu Toda
Bernard Cornet
Journal of Mathematical Economics, 2010, vol. 46, issue 6, 951-951
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4068(10)00117-5
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:46:y:2010:i:6:p:951-951
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().